# SDR AALA20121014008

- Difficulty date: October 14, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 40,452 hours, 16,437 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Overheated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

PHX - INFLIGHT MCO-LAX.  CREW REPORTED FIRST CLASS OVEN OVERHEATED.  FLIGHT ATTENDANT PULLED CIRCUIT BREAKER AND WALL STAYED HOT.  EMERGENCY DECLARED FLIGHT DIVERTED PHX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED FORWARD GALLEY OVEN AND CHECKED WALLS, CANNON PLUG AND CIRCUIT BREAKER FOR HEAT DAMAGE WITH NONE FOUND.  REINSTALLED OVEN AND PLACARD FOWARD GALLEY OVEN PER NEF.  REPLACED OVEN AT ORD ON 10/14/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
